Contemporary Mathematics and Its Applications
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Contemporary Mathematics and Its Applications:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Contemporary Mathematics and Its Applications, 2016, Volume 100, Pages 12–18 (Mi cma403)  

Chromatic number with several forbidden distances in the space with the $\ell_q$-metric

A. V. Berdnikov

Lomonosov Moscow State University

Abstract: We study the chromatic number $\overline\chi(X; \rho; k)$ of a metric space $X$ with a metric $\rho$ and $k$ forbidden distances. We obtain an estimate of the form $\overline\chi({R}^n; \rho; k) \geq (Bk)^{Cn}$ for cases where the metric $\rho$ on the set $\mathbb{R}^n$ is generated by the $\ell_q$-norm.

Full text: PDF file (164 kB)

English version:
Journal of Mathematical Sciences, 2017, 227:4, 395–401

UDC: 515.1

Citation: A. V. Berdnikov, “Chromatic number with several forbidden distances in the space with the $\ell_q$-metric”, Contemporary Mathematics and Its Applications, 100 (2016), 12–18; Journal of Mathematical Sciences, 227:4 (2017), 395–401

Citation in format AMSBIB
\Bibitem{Ber16}
\by A.~V.~Berdnikov
\paper Chromatic number with several forbidden distances in the space with the ~$\ell_q$-metric
\jour Contemporary Mathematics and Its Applications
\yr 2016
\vol 100
\pages 12--18
\mathnet{http://mi.mathnet.ru/cma403}
\transl
\jour Journal of Mathematical Sciences
\yr 2017
\vol 227
\issue 4
\pages 395--401
\crossref{https://doi.org/10.1007/s10958-017-3592-0}


Linking options:
  • http://mi.mathnet.ru/eng/cma403
  • http://mi.mathnet.ru/eng/cma/v100/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Contemporary Mathematics and Its Applications Contemporary Mathematics and Its Applications
    Number of views:
    This page:65
    Full text:19

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021